Results 1 to 7 of 7
Subutex and always sleeping
  1. #1
    debcreature is offline Member
    Join Date
    May 2010
    Posts
    85

    Question Subutex and always sleeping

    Hello all,
    I have been on Subutex for a couple of weeks now and have been on 4 mgs a day until today when I cut down to 3 mg. My question is does Subutex make you sleepy? Ever since I've been on this, I have stayed exhausted and all I want to do is sleep. Is this normal or what is going on? Could I be taking too much? Also, I've been throwing up and am extremely constipated. What's happening?

    Please help,
    deb
    Last edited by debcreature; 06-11-2010 at 07:56 PM.

  2. #2
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    I think you might be on too high a dose. Don't forget, sub is an opiate and a very strong one at that. It is much stronger than morphine. Some people have no reaction whatsoever, some people can't keep there eyes opened. Do you feel high? That would certainly indicate too much. What was your addiction prior to sub? When I started taking opiates I couldn't keep my eyes open and vomited all the time. Just saying, it might be that you're on too high a dose.

  3. #3
    debcreature is offline Member
    Join Date
    May 2010
    Posts
    85

    Unhappy

    I may be feeling high a little I guess but mainly I'm just tired and grouchy. I just want to sleep all day, have no energy whatsoever. Like I said, when I'm feeling this way along w/ the constipation and vomiting, it's horrible. I was on 4 mgs a day and yesterday I cut down to 3 mgs a day. When I was started on Subutex, I had been on Methadone. I went for 11 days w/ out anything and then I took 15 mgs of Methadone for 3 days before I went to the Dr for Subutex. Please someone, tell me what's going on?

    Thanks,
    deb

  4. #4
    Anonymous Guest

    Default

    wow, you got thru 11 days clean, and went back on 15mg of methadone for 3 days.!!

    i would "guesstimate" that you are on too high a dose, but its too late for that now, you will just have to taper down from there. jeez, can you imagine how you would feel if you had taken what your doctor ordered. omg.

    i see you are on 3mg a day, good on ya. keep at it.

    it sounds like you will breeze thru this taper, specially if youve had 11 days clean prior,

    good luck deb,

  5. #5
    debcreature is offline Member
    Join Date
    May 2010
    Posts
    85

    Default

    Thanks for the encouragement.....I'll be tapering down to 2.25 tomorrow. I didn't feel sick when it was time for my evening dose today but I was afraid of waking up sick, so I took it. You think I can get by on half of what I'm taking?


    Thanks,
    deb

  6. #6
    Anonymous Guest

    Default

    no, no, no, i wouldnt say that at all.

    nah, keep goin mate, you're gettin there, good on ya.

    2.25 and dropping, doin well.

    cheeky

  7. #7
    debcreature is offline Member
    Join Date
    May 2010
    Posts
    85

    Smile

    I'm now down to 1.75 mgs....Yeah and still feeling good. I hope it keeps going this easy.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22